# SDR AALA20100128TUL18

- Difficulty date: January 28, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 60,294 hours, 20,935 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE AFT FLAP HAS A HOLE IN THE LOWER SKIN.  REMOVED 2.75 INCH DIAMETER DAMAGED BOTTOM SKIN AND CORE.  TOP SKIN UNDAMAGED.  FABRICATED NEW CORE AND INSTALLED PER SRM 51-70-17-0G PARAGRAPH 4C FIGURE 11 SECTION B-B.
